The inverse spectral problem for self-adjoint Hankel operators

A. V. Megretskii University of Newcastle, Newcastle, NSW, Australia V. V. Peller University of Hawaii, Honolulu, HI, USA S. R. Treil Department of Mathematics, Michigan State University

TBD mathscidoc:1701.331805

Acta Mathematica, 174, (2), 241-309, 1993.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{a.1993the,
  title={The inverse spectral problem for self-adjoint Hankel operators},
  author={A. V. Megretskii, V. V. Peller, and S. R. Treil},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324460759514},
  booktitle={Acta Mathematica},
  volume={174},
  number={2},
  pages={241-309},
  year={1993},
}
A. V. Megretskii, V. V. Peller, and S. R. Treil. The inverse spectral problem for self-adjoint Hankel operators. 1993. Vol. 174. In Acta Mathematica. pp.241-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324460759514.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved